# SDR FDEA2019042210874

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 66,817 hours, 14,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1502622
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMER LIGHT R/H LAMP INOP.   R AND R'D LAMP AND TESTED PER AMM 33-52-04-2. OK  FOR SERVICE.
